MathSciNet Relay Station
MathSciNet bibliographic data
MR585316 (58 #28489) 30A60
Strebel, Kurt On lifts of extremal quasiconformal mappings. J. Analyse Math. 31 (1977), 191–203.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement